| Catalog Number |
0165SI12 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6) hospital.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during pre-testing, sterile water leaked from the foley catheter bifurcated branch.So the use was suspended.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Evaluation observed tear at inflation funnel area of catheter.Sample was inflated with water and observed water leaking from the tear area.Tear was examined under microscope and noted to be rough.A review of the manufacturing process indicates that the process can produce of this type of defect.Based on the sample returned, it is confirmed as manufacturing related issue.A potential root cause for this failure mode could be failed to detect leakage related defect due to automated leak tester malfunction that can caused premature deflation on leakers.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.